# SDR CA150811009

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,358 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 9,880 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW RECEIVED A NO. 2 ENGINE DRIVEN HYDRAULIC PUMP CAUTION LIGHT. CREW ACTIONED THEIR QRH, PRESSURE AND QUANTITY REMAINED NORMAL. FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED A FAILED NO. 2 ENGINE DRIVEN HYDRAULIC PUMP. DURING ENGINE RUN THE NO. 2 HYDRAULIC PRESSURE FLUCTUATED AND CAUTION LIGHT CAME ON. FURTHER TROUBLESHOOTING DISCOVERED SYSTEM METAL CONTAMINATION. A SECOND NO. 2 EDP PUMP WAS REPLACED AND VARIOUS OTHER COMPONENTS HAVE ALSO BEEN REPLACED Ï¿½ (POWER TRANSFER UNIT, R/H HEAT EXCHANGER BYPASS VALVE) EXTENSIVE TROUBLESHOOTING BEING COMPLETED. ALL AFFECTED SYSTEMS FILTERS OR SCREENS ARE BEING REPLACED OR CLEANED AND A COMPLETE SYSTEM FLUSH TO BE COMPLETED.
